On the distribution of the Euler function of shifted smooth numbers

Stefanie S. Loiperdinger*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We give asymptotic formulas for some average values of the Euler function on shifted smooth numbers. The result is based on various estimates on the distribution of smooth numbers in arithmetic progressions which are due to A. Granville and E. Fouvry & G. Tenenbaum

Original languageEnglish
Pages (from-to)139-148
Number of pages10
JournalColloquium Mathematicum
Volume120
Issue number1
DOIs
Publication statusPublished - 2010

Keywords

  • Euler function
  • smooth numbers
  • LARGE PRIME FACTORS
  • ARITHMETIC PROGRESSIONS
  • INTEGERS

Cite this